# SDR SWAA2021082030975

- Difficulty date: March 15, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,926 hours, 28,073 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PYLON PANEL DELAMINATED. PANEL # 441 BL MOD / C/W EA 1-754-2502 REV IR. ACCOMPLISH DVI INSPECTIONS TO ENSURE THERE IS NO DAMAGE PROPAGATION AND REPLACE SPEED TAPE AS REQUIRED. ACCOMPLISH PERMANENT REPAIR AS PER SRM 54-50-70 OR APPLICABLE PERMANENT REPAIR OR REMOVE AND REPLACE PANEL 441 BL (MPN 313A2121-9; SI 7540494)_WITH A SERVICABLE UNIT. OK TO CONTINUE PER TLD_INSPECTION THERSHOLD 8 DAYS REPEAT INSPECTION 8 DAYS PERMANENT REPAIR TIME LIMIT 30 DAYS PERMANENT ACTION REQUIRED
